# SDR DALA13018140945

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,446 hours, 47,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 828-997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK STA 828, 967, 997 AT LBL 54.5, REMOVED CORROSION, CHECK LIMITS IAW SRM 51-10-3-53-05. FOUND OUT OF LIMITS. REPLACED SEAT TRACK SECTIONS FROM STA 798 TO STA 1032 LBL 54.5 WITH A SPLICER.  REPAIRED SEAT TRACK AT STA 916 LBL 545. IDENTIFIED REPAIR IAW PS. 900-51-1-N.4.  REMOVED CORROSION ART SEAT TRACK STA 828, 967, 997 AT LBL 545.
